An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Withdrawal systoms

Discussion in 'Prescription Drugs' started by Buterfly, May 3, 2020.

  1. Buterfly

    Buterfly Member

    I finished tapering off percoset, so totally off now! My systoms hadn’t been to bad until now. I do have allergies but nothing like this, so I was wondering if anyone else had had this , severe cough slightly bit of cleat thick phelm, throat irritation, nasal congestion although this is better now, headaches , heck a leg restlessness ( does anyone know how lone this will last?), and sleepless. My doc. Did give me requip for legs and Trazodone for sleep, now if I could stop coughing I could sleep hopefully. ( again does anyone know how long this could last?) i m just asking for opinions not like medical advice.
    The people who I have talked with have been awesome with the suggestions ! I THANK ALL OF YOU.
    Tapering down was hard in itself, but through encouragement from 77 and others helped me get through it and want to do it! Now for this last phase! Maybe I’ll be home free! I’m praying none of this sleeplessness or RLS will remain with me !